Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The multiplication problem for Dirichlet series
HTML articles powered by AMS MathViewer

by J. P. Tull PDF
Proc. Amer. Math. Soc. 9 (1958), 332-334 Request permission
References
    E. Landau, Handbuch der Lehre von der Verteilung der Primzahlen, vol. II, Teubner, Leibzig, 1909. H. Bohr, Bidrag til de Dirichlet’ske Raekkers Theori, Dissertation for the degree of Doctor of Philosophy, Copenhagen, 1910. Both the dissertation and an English translation appear in Bohr’s Collected Mathematical Works, volumes I and III, respectively, Danish Mathematical Society, Copenhagen, 1952.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.00
  • Retrieve articles in all journals with MSC: 40.00
Additional Information
  • © Copyright 1958 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 9 (1958), 332-334
  • MSC: Primary 40.00
  • DOI: https://doi.org/10.1090/S0002-9939-1958-0093667-7
  • MathSciNet review: 0093667